MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION COREVALVE TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

MEDTRONIC HEART VALVES DIVISION COREVALVE TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number MCS-P4-23-AOA-US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aortic Regurgitation (1716); Regurgitation, Valvular (2335)
Date of Event 12/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: the valve remains implanted, therefore no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that approximately four years and three months following the implant of this transcatheter bioprosthetic valve, a valve-in-valve implant of new transcatheter bioprosthetic valve was performed due to aortic insufficiency.No additional adverse patient effects were reported. .
 
Additional Manufacturer Narrative
Additional information was received that the aortic insufficiency was severe central regurgitation.No additional adverse patient effects were reported.If information is provided in the future, a supplemental report will be issued.

Brand Name
COREVALVE TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key9503642
Report Number2025587-2019-03842
Device Sequence Number19136499
Product Code NPT
UDI-Device Identifier00643169448520
UDI-Public00643169448520
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/06/2017
Device Model NumberMCS-P4-23-AOA-US
Device Catalogue NumberMCS-P4-23-AOA-US
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/12/2019
Supplement Date Received by Manufacturer12/20/2019
Initial Report FDA Received Date12/20/2019
Supplement Report FDA Received Date01/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR